Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
A New Proof of Uniqueness for Multiple Trigonometric Series Author(s): J. Marshall Ash
 

Summary: A New Proof of Uniqueness for Multiple Trigonometric Series
Author(s): J. Marshall Ash
Source: Proceedings of the American Mathematical Society, Vol. 107, No. 2 (Oct., 1989), pp.
409-410
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047830
Accessed: 26/10/2009 12:24
Your use of the JSTOR archive indicates your acceptance of JSTOR's Terms and Conditions of Use, available at
http://www.jstor.org/page/info/about/policies/terms.jsp. JSTOR's Terms and Conditions of Use provides, in part, that unless
you have obtained prior permission, you may not download an entire issue of a journal or multiple copies of articles, and you
may use content in the JSTOR archive only for your personal, non-commercial use.
Please contact the publisher regarding any further use of this work. Publisher contact information may be obtained at
http://www.jstor.org/action/showPublisher?publisherCode=ams.
Each copy of any part of a JSTOR transmission must contain the same copyright notice that appears on the screen or printed
page of such transmission.
JSTOR is a not-for-profit service that helps scholars, researchers, and students discover, use, and build upon a wide range of
content in a trusted digital archive. We use information technology and tools to increase productivity and facilitate new forms
of scholarship. For more information about JSTOR, please contact support@jstor.org.
American Mathematical Society is collaborating with JSTOR to digitize, preserve and extend access to
Proceedings of the American Mathematical Society.

  

Source: Ash, J. Marshall - Department of Mathematical Sciences, DePaul University

 

Collections: Mathematics